Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 8 February 2014

THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESIS

Mathew Curtis1 & Gurudeo Anand Tularam1

Journal of Mathematics and Statistics, Volume 10, Issue 1, pp. 73–79 · doi.org/10.3844/jmssp.2014.73.79

7,093 accesses4,332 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The investigation into the summation of two polynomials of the same degree under special given conditions results in a polynomial whose solutions follow a pattern that can be easily predicted. In this study, the theory of such polynomials is developed for examination of the integral parts of Riemann’s works. The analysis leads to a theorem that governs the solutions under certain conditions and applying this theorem to the expanded form of the Riemann-Eta function generates expressions that show why the Riemann hypothesis may be true.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Curtis, M. & Tularam, G. A. (2014). THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESIS. Journal of Mathematics and Statistics, 10(1), 73–79. https://doi.org/10.3844/jmssp.2014.73.79

Licence
© Science Publications
Issue
Volume 10, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
THE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESISJournal of Mathematics and Statistics · Volume 10, Issue 1 · pp. 73–79 · © Science PublicationsDownload